# SDR DALA2022111807437

- Difficulty date: November 16, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 93,151 hours, 24,175 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 500-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: SEVERAL DENTS ON EXTERNAL FUSELAGE SKIN BTW STA 500-520 AND STGR 14-16LT. SKIN REPAIRED PER ER/A 603500- 14 REV. ORIGINAL SECTION I AND PRI 603500 REV. 4.
